# SDR CA050213003

- Difficulty date: February 1, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Engine: Pwa PT6A68
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) A CHIP DETECTOR WARNING ANNUNCIATED IN FLIGHT, REPORTED AS ACCOMPANIED BY PROPELLER SPEED FLUCTUATIONS.  SUBSEQUENT INSPECTION REVEALED METAL PARTICLES AT THE CHIP DETECTOR AND OIL FILTER LOCATIONS.  PWC WILL INVESTIGATE THE EVENT AND WILLSUPPLEMENT THIS REPORT TO PROVIDE ROOT CAUSE AS AND WHEN DETERMINED.
